# SDR TWAA9904502

- Difficulty date: March 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Row 12-24
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS WERE INOPERATIVE AT ROWS 12 THROUGH 24.  FOUND AND REPAIRED A BROKEN WIRE.  CHECK-C 12-8-98 MCI.
